# SDR SIMA980041

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cap End
- Part number: 7294711701
- Condition: Corroded
- Location: Bs 296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - LEFT SEAT TRACK END CAP HAD CORROSION BEYOND LIMITS AT FS 296, BL 18.3L.  REMOVED AND REPLACED LT SEAT TRACK END CAP IAW SAAB SRM 53-00-00. AIRCRAFT RETURNED TO SERVICE.  (X)
